# SDR P5CA2018070900114

- Difficulty date: June 29, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 78,807 hours, 12,286 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING LWR SURFACE L/E CORNER CLOSE TO NR 6 V/C FLAP O/B T/E FOUND CRACK. LT WING LWR SURFACE (L/E NOSE SKIN) REPAIRED IAW SRM 57-41-01-2R-6 REPAIR 6.
